# SDR TRAX200601061

- Difficulty date: November 27, 2006
- Submitted: December 1, 2006
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 7,619 hours, 6,661 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FIVE MINUTES AFTER 10TH STAGE BLEEDS WERE SWITCHED TO APU, NOTED AN OILY SMELL IN COCKPIT.  LEFT PACK SHOWED ONLY 8 PSI.  SHUTDOWN LEFT PACK.   SMELL WENT AWAY.  NO SMELL IN CABIN.
